Parabolic BMO and the forward-in-time maximal operator

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Standard

Parabolic BMO and the forward-in-time maximal operator. / Saari, Olli.

julkaisussa: Annali di Matematica Pura ed Applicata, Vuosikerta 197, Nro 5, 10.2018, s. 1477–1497.

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Harvard

APA

Vancouver

Author

Saari, Olli. / Parabolic BMO and the forward-in-time maximal operator. Julkaisussa: Annali di Matematica Pura ed Applicata. 2018 ; Vuosikerta 197, Nro 5. Sivut 1477–1497.

Bibtex - Lataa

@article{0642fd811f47423fb53d2c03cd9143a7,
title = "Parabolic BMO and the forward-in-time maximal operator",
abstract = "We study if the parabolic forward-in-time maximal operator is bounded on parabolic (Formula presented.). It turns out that for non-negative functions the answer is positive, but the behavior of sign-changing functions is more delicate. The class parabolic (Formula presented.) and the forward-in-time maximal operator originate from the regularity theory of nonlinear parabolic partial differential equations. In addition to that context, we also study the question in dimension one.",
keywords = "Doubly nonlinear equation, Forward-in-time, Heat equation, Maximal operator, One-sided, p-Laplace, Parabolic BMO, Parabolic equation",
author = "Olli Saari",
year = "2018",
month = "10",
doi = "10.1007/s10231-018-0733-0",
language = "English",
volume = "197",
pages = "1477–1497",
journal = "Annali di Matematica Pura ed Applicata",
issn = "0373-3114",
publisher = "Springer Verlag",
number = "5",

}

RIS - Lataa

TY - JOUR

T1 - Parabolic BMO and the forward-in-time maximal operator

AU - Saari, Olli

PY - 2018/10

Y1 - 2018/10

N2 - We study if the parabolic forward-in-time maximal operator is bounded on parabolic (Formula presented.). It turns out that for non-negative functions the answer is positive, but the behavior of sign-changing functions is more delicate. The class parabolic (Formula presented.) and the forward-in-time maximal operator originate from the regularity theory of nonlinear parabolic partial differential equations. In addition to that context, we also study the question in dimension one.

AB - We study if the parabolic forward-in-time maximal operator is bounded on parabolic (Formula presented.). It turns out that for non-negative functions the answer is positive, but the behavior of sign-changing functions is more delicate. The class parabolic (Formula presented.) and the forward-in-time maximal operator originate from the regularity theory of nonlinear parabolic partial differential equations. In addition to that context, we also study the question in dimension one.

KW - Doubly nonlinear equation

KW - Forward-in-time

KW - Heat equation

KW - Maximal operator

KW - One-sided

KW - p-Laplace

KW - Parabolic BMO

KW - Parabolic equation

UR - http://www.scopus.com/inward/record.url?scp=85042209111&partnerID=8YFLogxK

U2 - 10.1007/s10231-018-0733-0

DO - 10.1007/s10231-018-0733-0

M3 - Article

VL - 197

SP - 1477

EP - 1497

JO - Annali di Matematica Pura ed Applicata

T2 - Annali di Matematica Pura ed Applicata

JF - Annali di Matematica Pura ed Applicata

SN - 0373-3114

IS - 5

ER -

ID: 18144646